# SDR CALA2014052791162

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 62,490 hours, 7,211 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S PFD INOPERATIVE ON LANDING.  FOUND R PDF BLANK ON ARRIVAL.  CYCLED CB ON OVERHEAD TO RESTORE DISPLAY.  AS PRECAUTIONARY CHECKED COOLING VENT & SCREEN. FAULTS INDICATED, STROKE GENERATOR FAIL, ON 5-7-2014.  R PDF OPERATIONS NORMAL ON GND.
